Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 193, NWS Austin/San Antonio, TX

June 12, 2015Kinney County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 12, 2015, 9:48 PM CDT for Kinney County, Val Verde County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2015, 9:48 PM CDT (02:48 UTC)
Expired
Jun 12, 2015, 10:30 PM CDT
In force
42 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kinney County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 55 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 2.8 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 799 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
799 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1715 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

209 
WUUS54 KEWX 130248
SVREWX
TXC271-465-130330-
/O.NEW.KEWX.SV.W.0193.150613T0248Z-150613T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
948 PM CDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1030 PM CDT

* AT 947 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE VIEW...
  OR NEAR DEL RIO...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DEL RIO...STANDART...LAKE VIEW...AMANDA...VAL VERDE PARK...CIENEGAS
  TERRACE AND LAUGHLIN AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF 
NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2938 10101 2956 10097 2954 10054 2928 10059
TIME...MOT...LOC 0247Z 279DEG 16KT 2946 10091 

HAIL...0.75IN
WIND...60MPH
 
$$
2 follow-up statements
583 
WWUS54 KEWX 130310
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1010 PM CDT FRI JUN 12 2015

TXC271-465-130330-
/O.CON.KEWX.SV.W.0193.000000T0000Z-150613T0330Z/
KINNEY TX-VAL VERDE TX-
1010 PM CDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN KINNEY AND SOUTHEASTERN VAL VERDE COUNTIES...

AT 1008 PM CDT...DOPPLER RADAR CONTINUES TO DETECT A SEVERE 
THUNDERSOTRM 7 MILES NORTHEAST OF DEL RIO...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL ARE POSSIBLE WITH 
THIS STORM.

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DEL RIO...STANDART...LAKE VIEW...AMANDA...VAL VERDE PARK...CIENEGAS
TERRACE AND LAUGHLIN AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF 
NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2937 10098 2956 10094 2954 10054 2928 10059
TIME...MOT...LOC 0308Z 279DEG 16KT 2944 10080 

HAIL...0.75IN
WIND...60MPH
 
$$
841 
WWUS54 KEWX 130324
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1024 PM CDT FRI JUN 12 2015

TXC271-465-130334-
/O.EXP.KEWX.SV.W.0193.000000T0000Z-150613T0330Z/
KINNEY TX-VAL VERDE TX-
1024 PM CDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KINNEY AND
SOUTHEASTERN VAL VERDE COUNTIES WILL EXPIRE AT 1030 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2937 10098 2956 10094 2954 10054 2928 10059
TIME...MOT...LOC 0322Z 279DEG 16KT 2944 10080 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 8:33 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 12, 8:33 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
833 PM CDT FRI JUN 12 2015

.UPDATE...
CONVECTION ACROSS THE EASTERN COUNTIES HAS MOSTLY DISSIPATED WITH
THE LOSS OF DAYTIME HEATING. THUNDERSTORMS WEST OF THE FORECAST
AREA EARLIER THIS AFTERNOON HAVE MOVED INTO VAL VERDE COUNTY AND
ADJUSTED POPS BASED ON CURRENT RADAR TRENDS. STORMS HAVE BEEN
SLOWLY WEAKENING AND EXPECT THIS TREND TO CONTINUE AS INSTABILITY
CONTINUES TO DECREASE.

&&

.PREV DISCUSSION... /ISSUED 635 PM CDT FRI JUN 12 2015/

AVIATION...
/00Z TAFS/
VFR CONDITIONS ARE EXPECTED ACROSS THE I-35 SITES THROUGH
MIDNIGHT TONIGHT(2 AM CDT FOR KDRT). THEN...CIGS ARE FORECAST TO
LOWER TO MVFR/IFR CONDITIONS OVERNIGHT THROUGH MID MORNING ON
SATURDAY. VFR CONDITIONS ARE EXPECTED TO RETURN BY 18Z SATURDAY
ACROSS AREA TERMINALS. WINDS WILL BE FROM THE SOUTHEAST AT 5 TO 10
KNOTS FOR MUCH OF THE PERIOD. GUSTY WINDS UP TO 25 KNOTS ARE
EXPECTED ACROSS KDRT THIS EVENING AS SCATTERED SHOWERS TRAVERSE
FROM WEST TO EAST OVER VAL VERDE COUNTY. ISOLATED SHOWERS ARE
ANTICIPATED TO MOVE NORTHWARD FROM THE COASTAL PLAINS SATURDAY
AFTERNOON AND APPROACH THE I-35 CORRIDOR. WE WILL WAIT FOR NEW
GUIDANCE BEFORE ADDING SHOWERS TO THE I-35 TAFS FOR THIS PERIOD.

PREV DISCUSSION... /ISSUED 250 PM CDT FRI JUN 12 2015/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...ISOLATED SHOWERS
AND POTENTIALLY A THUNDERSTORM OR TWO EAST OF I-35 WILL DISSIPATE
AROUND SUNSET. A FEW SHOWERS COULD REDEVELOP TOWARDS THE COASTAL
PRAIRIES EARLY SATURDAY MORNING. FARTHER WEST...CONVECTION IS
DEVELOPING MID AFTERNOON IN THE HIGHER TERRAIN OF MEXICO AND THE
BIG BEND. SEVERAL HI RES MODELS INDICATE STORMS DEVELOPING IN A
SCATTERED TO BROKEN LINE AND MOVING EAST TOWARDS THE FAR WESTERN
CWA. HOWEVER...A PRONOUNCED CAP AROUND 750MB WAS OBSERVED ON THE
12Z DRT SOUNDING AND SPC MESO ANALYSIS STILL REVEALS SIGNIFICANT
CIN OCCURRING ACROSS VAL VERDE COUNTY. SO EXPECT THE TREND TO BE
THAT ANY STORMS THAT DO MAKE IT INTO VAL VERDE COUNTY THIS EVENING
WILL WEAKEN. BEFORE WEAKENING...ANY STORMS THAT DO MAKE IT INTO
FAR WESTERN VAL VERDE COULD BE STRONG.

THE MID AND UPPER LEVEL LOW ACROSS THE NORTHWEST GULF WILL
CONTINUE TO OPEN/WEAKEN AND LIFT NORTH TONIGHT AND SATURDAY.
AT THE SAME TIME A BROAD TROUGH TO THE WEST OVER MEXICO AND THE
DESERT SOUTHWEST WILL CONTINUE TO FLATTEN AND PUSH WHAT IS LEFT
OF THE UPPER LEVEL RIDGE WELL SOUTHWEST OF THE AREA. HOWEVER
DEEPEST MOISTURE WILL REMAIN POOLED EAST OF THE AREA SATURDAY AND
BETTER FORCING NORTH AND WEST. SO EXPECT A SIMILAR PATTERN IN
PRECIP COVERAGE AND TEMPS SATURDAY...MAYBE A VERY SLIGHT INCREASE
IN COVERAGE ACROSS THE EAST...WITH ISOLATED TO SCATTERED SHOWERS
PRIMARILY EAST OF I-35.

LONG TERM (SUNDAY THROUGH FRIDAY)...THE MID AND UPPER LEVEL
WEAKNESS TO THE WEST MOVES CLOSER TO THE AREA SUNDAY INTO MONDAY.
THE BETTER MOISTURE GRADUALLY EXPANDS WEST SUNDAY INTO EVENTUALLY
INTO THE I-35 CORRIDOR ON MONDAY. SO POPS ARE GRADUALLY STEPPED UP
ACROSS THE CENTRAL AND EASTERN ZONES BY ABOUT 10 PERCENT EACH DAY.
LOCALLY HEAVY RAINFALL WILL STILL BE MENTIONED FOR SUNDAY AND
MONDAY IN THE HWO.

BEYOND MONDAY THE FORECAST FOR MIDWEEK BECOMES CHALLENGING. THE
FORECAST LOOKS TO BE DEPENDENT ON A DEEP POOL OF MOISTURE AND
TROPICAL WAVE THAT ORIGINATES IN THE WESTERN CARIBBEAN SEA AND
MOVES AROUND THE SOUTHWEST PERIPHERY OF A RIDGE OF HIGH PRESSURE
ACROSS THE SOUTHEAST...TOWARD THE WEAKNESS ACROSS TEXAS. GLOBAL
MODELS BRING THIS WAVE TOWARD THE LOWER AND MIDDLE TEXAS COAST
EARLY TUESDAY. IT IS TOO EARLY TO DETERMINE SPECIFICS IN THE
TIMING AND STRENGTH OF THE DISTURBANCE...PLEASE MONITOR NHC
TROPICAL WEATHER OUTLOOK OVER THE WEEKEND FOR FURTHER UPDATES.
BUT GIVEN AT LEAST AN OPEN WAVE AND SIGNIFICANT TAP OF TROPICAL
MOISTURE INTO SOUTH TEXAS TUESDAY AND WEDNESDAY...POPS WERE RAISED
ACROSS THE CWA...ESPECIALLY SOUTH OF I-10. LOCALLY HEAVY RAINFALL
WILL BE ADDED INTO THE HWO FOR MID WEEK. STAY TUNED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              75  91  74  91  73 /  10  20  20  40  20
AUSTIN BERGSTROM INTL AIRPORT  74  90  73  90  71 /  10  20  20  40  20
NEW BRAUNFELS MUNI AIRPORT     75  92  74  91  72 /  10  20  20  40  20
BURNET MUNI AIRPORT            73  90  72  89  72 /  10  20  20  30  20
DEL RIO INTL AIRPORT           77  94  77  94  75 /  40  10  20  10  30
GEORGETOWN MUNI AIRPORT        73  90  73  90  72 /  10  20  20  40  20
HONDO MUNI AIRPORT             75  92  75  91  74 /  10  20  10  20  20
SAN MARCOS MUNI AIRPORT        75  90  74  90  72 /  10  20  20  40  20
LA GRANGE - FAYETTE REGIONAL   75  90  74  90  73 /  20  40  20  50  30
SAN ANTONIO INTL AIRPORT       76  92  76  91  74 /  10  20  20  30  20
STINSON MUNI AIRPORT           75  92  75  92  74 /  10  20  20  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...HAMPSHIRE
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 12, 2:55 PM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
255 PM CDT FRI JUN 12 2015

TXZ171>173-183>194-202>209-217>225-228-132000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
255 PM CDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THIS EVENING ACROSS VAL VERDE COUNTY. A FEW STORMS COULD BECOME
STRONG...PRODUCING SMALL HAIL AND WIND GUSTS UP TO 50 MPH...IN
ADDITION TO DANGEROUS CLOUD TO GROUND LIGHTNING.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY
ALONG AND EAST OF I-35. SOME STORMS MAY CONTINUE LOCALLY HEAVY
RAINFALL.

A TROPICAL WAVE WILL BRING AN INCREASE IN TROPICAL MOISTURE TO
SOUTH TEXAS TUESDAY AND WEDNESDAY...WITH SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS POSSIBLE. LOCALLY HEAVY RAINFALL WILL
ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jun 12, 7:15 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
715 PM CDT FRI JUN 12 2015

TXZ183-130100-
VAL VERDE TX-
715 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 800 PM CDT...

AT 715 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF PANDALE...OR 16 MILES WEST OF JUNO...MOVING EAST
AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JUNO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3029 10104 3029 10100 3003 10094 2999 10146
      3017 10150
TIME...MOT...LOC 0015Z 259DEG 22KT 3010 10139
Special weather statement, Jun 12, 7:51 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
751 PM CDT FRI JUN 12 2015

TXZ183-130130-
VAL VERDE TX-
751 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAL VERDE COUNTY UNTIL
830 PM CDT...

AT 751 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LANGTRY...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JUNO AND BAKERS CROSSING.

LAT...LON 2995 10154 3029 10094 3029 10073 3024 10070
      3011 10070 2979 10143
TIME...MOT...LOC 0051Z 272DEG 18KT 2979 10155
Special weather statement, Jun 12, 7:52 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
752 PM CDT FRI JUN 12 2015

TXZ183-130130-
VAL VERDE TX-
752 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAL VERDE COUNTY UNTIL
830 PM CDT...

AT 752 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LANGTRY...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LANGTRY...SEMINOLE CANYON STATE PARK AND SHUMLA.

LAT...LON 2988 10161 2991 10116 2964 10117 2967 10137
      2970 10137 2971 10140 2973 10139 2975 10142
      2977 10140 2975 10144 2979 10146 2976 10154
      2981 10155 2980 10157 2977 10158 2977 10162
      2978 10162
TIME...MOT...LOC 0052Z 272DEG 18KT 2979 10154
Special weather statement, Jun 12, 9:13 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
913 PM CDT FRI JUN 12 2015

TXZ183-130300-
VAL VERDE TX-
913 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 1000 PM CDT...

AT 912 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOX CANYON-AMISTAD...OR 8 MILES SOUTH OF COMSTOCK...MOVING EAST AT 20
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AMISTAD VILLAGE...LAKE VIEW...BOX CANYON-AMISTAD...ROUGH CANYON REC
AREA AND DEVILS SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2965 10130 2968 10085 2941 10087 2944 10105
      2946 10106 2947 10115 2952 10117 2952 10125
      2958 10124 2963 10126 2962 10128 2959 10128
      2957 10130
TIME...MOT...LOC 0212Z 275DEG 17KT 2956 10119
Special weather statement, Jun 12, 9:35 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
935 PM CDT FRI JUN 12 2015

TXZ183-202-130315-
VAL VERDE TX-KINNEY TX-
935 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KINNEY AND
SOUTHEASTERN VAL VERDE COUNTIES UNTIL 1015 PM CDT...

AT 935 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE VIEW...OR 10 MILES NORTH OF DEL RIO...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE VIEW...AMANDA AND ROUGH CANYON REC AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2944 10101 2962 10099 2962 10055 2935 10058
TIME...MOT...LOC 0235Z 275DEG 17KT 2952 10092

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:15 PM CDTSpecial Weather StatementEWXVal Verde45 min
Jun 12, 7:51 PM CDTSpecial Weather StatementEWXVal Verde39 min
Jun 12, 7:52 PM CDTSpecial Weather StatementEWXVal Verde38 min
Jun 12, 9:13 PM CDTSpecial Weather StatementEWXVal Verde47 min
Jun 12, 9:35 PM CDTSpecial Weather StatementEWXKinney40 min
Jun 12, 10:00 PM CDTSpecial Weather StatementEWXKinney30 min
Jun 12, 10:27 PM CDTSpecial Weather StatementEWXKinney48 min
Jun 12, 10:52 PM CDTSpecial Weather StatementEWXKinney23 min
Jun 12, 11:45 PM CDTSpecial Weather StatementEWXMaverick45 min
Jun 13, 2:59 PM CDTAreal Flood AdvisoryEWXLavaca2 hr
Jun 13, 3:59 PM CDTSpecial Weather StatementEWXGonzales61 min
Jun 13, 4:29 PM CDTAreal Flood WarningEWXDeWitt2 hr
Jun 13, 4:40 PM CDTFlash Flood WarningEWXLavaca95 min
Jun 13, 4:50 PM CDTSpecial Weather StatementEWXGuadalupe55 min
Jun 13, 4:55 PM CDTSpecial Weather StatementEWXGonzales65 min
Jun 13, 5:26 PM CDTSpecial Weather StatementEWXWilson64 min
Jun 13, 6:07 PM CDTAreal Flood WarningEWXWilson83 min
Jun 13, 6:24 PM CDTSevere Thunderstorm WarningEWXWilson36 min
Jun 13, 6:54 PM CDTFlash Flood WarningEWXWilson2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.